# SDR DALA1025911703

- Difficulty date: October 4, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 43,743 hours, 13,338 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DRC MX, FOUND EMERGENCY ESCAPE PATH MARKING LIGHT OUT AT SEAT 22AB AND FORWARDED IAW MEL 33-51-03A.
